# SDR CA000330003

- Difficulty date: January 31, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,197 hours
- Engine: Pwa PT6A41
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 115380025
- Condition: Weak
- Location: Internal
- Component: Landing Gear Ret, Raythn, 115811020613
- Stage of operation: CL
- How discovered: C
- Nature of condition: H, R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB WHEN THE GEAR WAS SELECTED UP, THE GEAR RETRACTED ONLY HALF WAY AND THE GEAR HANDLE RED LIGHT REMAINED ILLUMINATED.  THE GEAR WAS LEFT IN ITS PARTIALLY RETRACTED POSITION.  WHEN ON APPROACH AND THE GEAR SELECTED TO EXTEND, THE GEAR WOULD NOT MOVE.  THE GEAR WAS MANUALLY EXTENDED.  MAINTENANCE FOUND THE 60 AMP CIRCUIT BREAKER UNDER THE FLOORBOARD TO HAVE TRIPPED.  UPON RECYCLING THE GEAR IT WAS DETERMINED THAT THE MOTOR WAS WEAK AND DRAWING TOO MUCH CURRENT (APPROX. 53 AMPS).  BENCH TESTING FOUND EXCESSIVE SPARKING.  THE MOTOR WAS REPLACED.  THE STRIP DOWN REPORT REVEALED THAT THE 4 BRUSH SPRINGS WERE WORN AND THE FILTER ASSY SHORTED.
